| Model Number |
9500-161 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that signal loss occurred.The product was evaluated.An external visual inspection was performed and passed.Nordic bluetooth pairing test was performed and passed.Performance data was not provided for evaluation.The allegation could not be determined.A probable cause could not be determined as the allegation was not found.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).